MathSciNet Relay Station
MathSciNet bibliographic data
MR3005399 35R60 (35B35 35R10 60H15)
Jiang, Feng; Shen, Yi Stability of impulsive stochastic neutral partial differential equations with infinite delays. Asian J. Control 14 (2012), no. 6, 1706–1709.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement